Skip to Content

When I Started taking biaxin and my urine is burgandy very dark and in 8 hours I had to go twice ?

Responses (1)

Anonymous 9 Jul 2010

Hello, yes one of the many side effecs is "dark urine", IT IS A SERIOUS SIDE EFFECT CONTACT YOUR DOCTOR ASAP and here is a list of all the side effects for future reference:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

uneven heartbeats, chest pain, shortness of breath;
diarrhea that is watery or bloody;
nausea, stomach pain, low fever, loss of appetite, DARK URINE, clay-colored stools, jaundice (yellowing of the skin or eyes);
fever, sore throat, and headache with a severe blistering, peeling, and red skin rash; or
problems with your hearing.

Less serious side effects may include:

mild stomach pain, nausea, vomiting, diarrhea, upset stomach;
unusual or unpleasant taste in your mouth;
tooth discoloration;
dizziness, headache, anxiety, confusion;
skin rash; or
vaginal itching or discharge.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

God Bless you... from a caring individual

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions